took 4 different kinds of narcotics in the last 24 hours and need advice please - Part 2

By jaggerdp · Mar 19, 2015 · ·
  1. Would it be bad to take more suboxone for the withdraws. Because I took some yesterday at 1pm. Then used heroin at 11pm but didn't feel anything, assuming cause of the suboxone I had taken, then I took another piece of suboxone at 9am this morning and it didn't make me go into immediate withdrawals from hell, but it made me feel a bit worse then before. and since I took that last bit of suboxone I've just had a gross feeling in the pit of my stomach and all the other stuff I mentioned in my first post.

Comments

  1. ianzombie
    Stop taking drugs and go to the hospital or to see your doctor.
    What is the point in asking for help here if you ignore it and continue to abuse drugs?
  2. mer kaba
    Jagger, I've been where your at for different reasons but it really comes down to the same.. Your likely very dehydrated, and after a while man your mind starts to not work and think properly. It happens to every person. If you went to the ER, you'd probably get a bag or two of water with some nutrients in it IV'd into your blood. It feels really good, you'll get some clarity of thought back and it's likely they'll give you something nice to calm down. The meth what's got you pretty fucked up right now yeah?
    If your there I guess let the Forum know? If your not going to care like was stated above, let me know
  3. trdofbeingtrd
    GO to the hospital ASAP when you take that much and take enough to ask other people.
  4. Pinkbeam
    You won't get in trouble if you go to the hospital. As far as I know, they have a private policy or something to where they wont call the police on you. I think they only call the police if you were involved in some kind of crime or assault because of your drugs. But if you just go in yourself, they will make you feel better and keep it to private.
  5. Scloud90
    Be sure to let us know how youre doing and if you made it out of this alright.
To make a comment simply sign up and become a member!